# SDR CA070717012

- Difficulty date: June 11, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 15,469 hours
- Engine: Pwa R134059
- Propeller: Hamstd 23D40
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Thrust Bearing
- Part number: 288935
- Condition: Broken
- Location: Propeller
- Part time: 851 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TAXIING FROM DOCK, THE AIRCRAFT ENGINE STARTED SHAKING AND THE PILOT SHUT THE ENGINE DOWN. AIRCRAFT TOWED BACK TO DOCK. AFTER RE-STARTING, STRANGE NOISES FROM NOSE CASE, AND PROPELLER LOOKED (OUT OF TRACK).  PROPELLER REMOVED FROM COVER ON NOSE CASE REMOVED. BEARING SEPARATOR HAD STARTED TO BREAK UP. (TC NR 20070717012)
